# SDR AALA202107092537

- Difficulty date: July 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 58,656 hours, 34,171 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Flap
- Part number: D5757065001400
- Condition: Delaminated
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DISBONDED AREA FOUND ON INBOARD MAIN FLAP ON LEFT WING 9 INCHES FROM TRAILING EDGE. REPAIRED UPPER SURFACE INBOARD FLAP LEFT WING, IAW EA # 329014 AND A319 SRM 57-52-00-300-093.
